Mathematic
Modeling the effect of contaminated object, vaccination and treatment on the diseases epidemiology

Arkan Nawzad Mustafa; Hanaa Jamal Ahmad

Volume 4, Issue 2 , December 2022, , Pages 105-112

https://doi.org/10.24271/psr.2022.330125.1119

Abstract
  In this paper, the effect of contaminated object on an SIRS Model with vaccination and hospitalization compartments is modeled. Positivity and boundedness properties of the solutions of model are proved, basic reproduction number of the model is founded through criteria which make the eigen values of ...  Read More

Mathematic
Fractional order system dynamical behaviors with Beddington-DeAngelis functional response

Hiwa Hussein Rahman; Kawa Ahmad Hassan

Volume 4, Issue 2 , December 2022, , Pages 170-179

https://doi.org/10.24271/psr.2022.341464.1133

Abstract
  The present study proposes a fractional order prey-predator model with Beddington-DeAngelis functional response, that the Caputo fractional derivative is applied. There is exploration of the solutions' existence, uniqueness, non-negativity, and boundedness. Stability of all feasible equilibrium points ...  Read More